Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What is the cause of abdominal pain with loose, green stools and nausea ?

I have been having moderate to severe pain , kind of like a crampy spasm that comes and goes every few minutes in my LUQ. The pain has also moved to my RUQ and now my ascending colon . I hadn t had a BM until this morning (in 3 days) and it was a greenish pale color that was straining to get out but it was very loose in tveryhe stool and formed, yet it was very choppy. I m out of town and not sure if I should be deen. The pain is still there and it realy hurts my left ribs and back. I have pressure and fullness and I get very nauseous when I walk. Any advice?
Asked On : Mon, 16 Apr 2012
Answers:  1 Views:  744
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
I feel you are suffering from infective colitis/ overlapping irritable bowel syndrome. You should take diet which is soft in consistency. Do take antibiotics, pre and probiotics along with proton pump inhibitors along with antispasmodics. If you have no access to any medical help, hot fomentation with antispasmodic should help you.
Answered: Mon, 16 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor